Previous |  Up |  Next


Title: Paracompact subsets (English)
Author: Aull, C. E.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 45-51
Category: math
MSC: 54.50
MSC: 54D20
idZBL: Zbl 0162.26403
idMR: MR0234420
Date available: 2009-02-12T08:43:17Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_13.pdf 699.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo